Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 101, NWS Eureka, CA

December 5, 2010

NWS Eureka, CA issued this small craft advisory at Dec 5, 2010, 1:45 PM PST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 5, 2010, 1:45 PM PST (21:45 UTC)
Expired
Dec 6, 2010, 2:54 AM PST
In force
13 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

999
WHUS76 KEKA 052145
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
145 PM PST SUN DEC 5 2010

...GALE CONDITIONS TONIGHT AND AGAIN LATE MONDAY THROUGH EARLY WEDNESDAY...

.AN AREA OF LOW PRESSURE WILL BRING GALE CONDITIONS TO THE OUTER
WATERS TONIGHT. A STRONG COLD FRONT WILL BRING HIGH END GALES TO THE
NORTHERN WATERS AND SOUTHERN OUTER WATERS LATE MONDAY THROUGH
EARLY WEDNESDAY.

PZZ475-061100-
/O.UPG.KEKA.SC.Y.0099.000000T0000Z-101207T0500Z/
/O.NEW.KEKA.GL.W.0138.101205T2145Z-101206T1100Z/
/O.UPG.KEKA.GL.A.0032.101207T0500Z-101208T1700Z/
/O.EXB.KEKA.GL.W.0137.101207T0500Z-101208T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
145 PM PST SUN DEC 5 2010

...GALE WARNING IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WARNING IN EFFECT FROM 9 PM MONDAY TO 9 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. A GALE
WARNING HAS ALSO BEEN ISSUED FROM 9 PM MONDAY TO 9 AM PST
WEDNESDAY. 

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 30 KT WITH GUSTS TO 35
  KT WILL OCCUR OVERNIGHT. A COLD FRONT WILL BRING SIMILAR WINDS
  TO THE WATERS MONDAY EVENING THROUGH EARLY WEDNESDAY. 

* WAVES: STEEP...SHORT PERIOD SEAS WILL DEVELOP OVERNIGHT THEN
  SUBSIDE BRIEFLY EARLY MONDAY. SEAS WILL THEN BUILD MONDAY NIGHT
  THROUGH WEDNESDAY WITH COMBINED WAVE HEIGHTS OF 16 TO 20 FEET
  EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-061100-
/O.UPG.KEKA.SC.Y.0099.000000T0000Z-101206T2300Z/
/O.NEW.KEKA.GL.W.0138.101205T2145Z-101206T1100Z/
/O.CON.KEKA.GL.W.0137.101206T2300Z-101208T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
145 PM PST SUN DEC 5 2010

...GALE WARNING IN EFFECT UNTIL 3 AM PST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM MONDAY TO 9 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. A GALE
WARNING REMAINS IN EFFECT FROM 3 PM MONDAY TO 9 AM PST WEDNESDAY.

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 30 KT WITH GUSTS TO 35
  KT WILL OCCUR OVERNIGHT. A COLD FRONT WILL BRING EVEN STRONGER
  WINDS TO THE WATERS MONDAY AFTERNOON THROUGH EARLY WEDNESDAY.

* WAVES: STEEP...SHORT PERIOD SEAS WILL DEVELOP OVERNIGHT THEN
  SUBSIDE BRIEFLY EARLY MONDAY. SEAS WILL THEN BUILD MONDAY NIGHT
  THROUGH WEDNESDAY WITH COMBINED WAVE HEIGHTS OF 20 TO 23 FEET
  EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-061100-
/O.EXB.KEKA.GL.W.0137.101207T1800Z-101208T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
145 PM PST SUN DEC 5 2010

...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 9 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 9 AM PST
WEDNESDAY. 

* WINDS: SOUTH WINDS OF 20 TO 30 KT WITH GUSTS OF 35 KT ARE
  EXPECTED TO DEVELOP TUESDAY MORNING AND LINGER THROUGH WEDNESDAY
  MORNING AS A STRONG COLD FRONT APPROACHES THE WATERS.

* WAVES: STEEP...SHORT PERIOD SEAS WILL DEVELOP TUESDAY MORNING.
  COMBINED WAVE HEIGHTS MAY REACH 16 TO 18 FT BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-061100-
/O.NEW.KEKA.SC.Y.0101.101205T2145Z-101206T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
145 PM PST SUN DEC 5 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. 

* WINDS: SOUTHEAST WINDS OF 15 TO 25 KT WILL OCCUR OVERNIGHT.

* WAVES: STEEP...SHORT PERIOD SEAS WILL DEVELOP OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
544 
WHUS76 KEKA 060514
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
914 PM PST SUN DEC 5 2010

...GALE CONDITIONS OVERNIGHT AND AGAIN LATE MONDAY THROUGH EARLY
WEDNESDAY...

.AN AREA OF LOW PRESSURE WILL CONTINUE TO BRING GALE CONDITIONS TO
THE OUTER WATERS OVERNIGHT. A COLD FRONT WILL BRING STRONG GALES
TO THE OUTER WATERS LATE MONDAY THROUGH EARLY WEDNESDAY.

PZZ470-061315-
/O.CON.KEKA.GL.W.0138.000000T0000Z-101206T1100Z/
/O.CON.KEKA.GL.W.0137.101206T2300Z-101208T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
914 PM PST SUN DEC 5 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM MONDAY TO 9 AM
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. A GALE
WARNING REMAINS IN EFFECT FROM 3 PM MONDAY TO 9 AM PST WEDNESDAY.

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 30 KT WITH GUSTS TO 35
  KT WILL OCCUR OVERNIGHT. A COLD FRONT WILL BRING EVEN STRONGER
  WINDS TO THE WATERS MONDAY AFTERNOON THROUGH EARLY WEDNESDAY.

* WAVES: STEEP SHORT PERIOD SEAS WILL CONTINUE OVERNIGHT THEN
  SUBSIDE BRIEFLY EARLY MONDAY. SEAS WILL BUILD AGAIN MONDAY NIGHT
  THROUGH WEDNESDAY WITH COMBINED WAVE HEIGHTS OF 20 TO 23 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-061315-
/O.CON.KEKA.GL.W.0138.000000T0000Z-101206T1100Z/
/O.CON.KEKA.GL.W.0137.101207T0500Z-101208T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
914 PM PST SUN DEC 5 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM MONDAY TO 9 AM
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. A GALE
WARNING REMAINS IN EFFECT FROM 9 PM MONDAY TO 9 AM PST WEDNESDAY.

* WINDS: SOUTHEAST TO SOUTH WINDS OF 20 TO 30 KT WITH GUSTS TO 35
  KT WILL CONTINUE OVERNIGHT. A COLD FRONT WILL BRING STRONG GALE
  CONDITIONS TO THE WATERS MONDAY EVENING THROUGH EARLY WEDNESDAY.

* WAVES: STEEP SHORT PERIOD SEAS WILL CONTINUE OVERNIGHT THEN
  SUBSIDE BRIEFLY EARLY MONDAY. SEAS WILL BUILD AGAIN MONDAY NIGHT
  THROUGH WEDNESDAY WITH COMBINED WAVE HEIGHTS OF 16 TO 20 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-061315-
/O.CON.KEKA.GL.W.0137.101207T1800Z-101208T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
914 PM PST SUN DEC 5 2010

...GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 9 AM
WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 9 AM PST
WEDNESDAY. 

* WINDS: SOUTH WINDS OF 20 TO 30 KT WITH GUSTS OF 35 KT ARE
  EXPECTED TO DEVELOP BY TUESDAY MORNING AND LINGER THROUGH
  WEDNESDAY MORNING AS A COLD FRONT APPROACHES THE WATERS.

* WAVES: STEEP SHORT PERIOD SEAS WILL DEVELOP TUESDAY MORNING.
  COMBINED WAVE HEIGHTS MAY REACH 16 TO 18 FT BY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-061100-
/O.CON.KEKA.SC.Y.0101.000000T0000Z-101206T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
914 PM PST SUN DEC 5 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY.

* WINDS: SOUTHEAST WINDS OF 15 TO 25 KT WILL CONTINUE OVERNIGHT.
  WINDS AROUND CAPES AND POINTS WILL REACH 25 TO 30 KT WITH LOCAL
  GUSTS TO 35 KT.

* WAVES: STEEP SHORT PERIOD SEAS WILL CONTINUE OVERNIGHT AND BE
  LOCALLY HIGHER IN REGIONS OF HIGHER WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
308 
WHUS76 KEKA 061054
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 AM PST MON DEC 6 2010


PZZ470-061900-
/O.CAN.KEKA.GL.W.0138.000000T0000Z-101206T1100Z/
/O.CON.KEKA.GL.W.0137.101206T2300Z-101208T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 AM PST MON DEC 6 2010

...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PST WEDNESDAY...


A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
PST WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-061900-
/O.CAN.KEKA.GL.W.0138.000000T0000Z-101206T1100Z/
/O.CON.KEKA.GL.W.0137.101207T0500Z-101208T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 AM PST MON DEC 6 2010

...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-061900-
/O.CAN.KEKA.SC.Y.0101.000000T0000Z-101206T1100Z/
/O.NEW.KEKA.SC.Y.0102.101206T1100Z-101207T1800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
254 AM PST MON DEC 6 2010


THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST TUESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-061900-
/O.NEW.KEKA.SC.Y.0102.101206T1100Z-101207T1800Z/
/O.CON.KEKA.GL.W.0137.101207T1800Z-101208T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
254 AM PST MON DEC 6 2010


THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST TUESDAY. A GALE
WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 9 AM PST
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 2:20 AM PST, 11 hours 25 minutes earlier.

Area forecast discussion, Dec 5, 2:20 AM PST, 11 hours 25 minutes before
AREA FORECAST DISCUSSION...NATIONAL WEATHER SERVICE EUREKA CA
220 AM PST SUN DEC 5 2010

.SYNOPSIS...RAIN WILL DEVELOP FROM SOUTH TO NORTH FROM TODAY
AND TONIGHT. AFTER A BRIEF DRY PERIOD FROM MONDAY INTO PART OF
TUESDAY...PERIODS OF RAIN WILL DOMINATE THE REMAINDER OF THE WEEK.

&&

.DISCUSSION...QUESTIONABLE MODEL PERFORMANCE OVER THE PAST WEEK
OR SO CONTINUES.  BOTH GFS AND NAM SHOW THE STORM WHICH CURRENTLY
LIES OUT NEAR 35N 130W WILL SLIDE EASTWARD CROSSING THE NORTHERN
CA COAST IN THE FORM OF AN OPEN WAVE LATE TODAY FOLLOWED BY A
GENERALLY WESTERLY ZONAL FLOW. THIS FEATURE SHOULD PROVIDE ANOTHER
ROUND OF RAINFALL AND HIGH ELEVATION SNOW TONIGHT. IN THE MEAN TIME
A DRY SLOT SHOULD KEEP THE REGION FAIRLY DRY THROUGH THE DAY TODAY...
ALTHOUGH A FEW LIGHT SHOWERS OR SPRINKLES ARE NOT OUT OF THE
QUESTION. GIVEN THE CONTINUED SOUTHERLY FLOW DID UP THE COASTAL TEMPS
A TAD BUT ONLY SUBTLE CHANGES MADE TO THE POPS AND QPF FOR THE NEXT
24 HOURS.

FROM PREV DISCUSSION: MONDAY THRU SATURDAY...THE TROUGH EXITS AND
THINGS DRY OUT QUICKLY. POPS FOR THIS PD WERE DECREASED
SIGNIFICANTLY. THE NEXT FRONTAL SYSTEM APPROACHES TUESDAY
AFTERNOON...APPROXIMATELY. GFS BACKED OFF ITS PREVIOUS SOLUTIONS AND
NOW BRINGS THE FRONT IN LATER TUESDAY NIGHT...WHILE THE EUROPEAN
CONTINUES TO BE FASTER. EITHER WAY...TIMING HAS BEEN AND WILL
CONTINUE TO BE A PROBLEM WITH THIS SYSTEM AND SEE NO REASON TO
FOLLOW THE MODELS AROUND AS THEY STRUGGLE TO FIGURE OUT WHAT'S GOING
ON. THEY'RE HAVING ENOUGH TROUBLE PRODUCING VIABLE 6-HR FORECASTS
RIGHT NOW. IF THERE IS ANY TREND IN THE GUIDANCE IT IS IS TO BRING
TUESDAY'S FRONT IN LATER AND THIS IS REASONABLE GIVEN THE MATURE LOW
PRESSURE SYSTEM THAT WILL BE OFFSHORE. CLARK

&&

.AVIATION...RADAR SHOWS A FEW SHOWERS ACROSS NORTHWEST CA THIS
MORNING. EXPECT MINIMAL IMPACT TO THE TAF SITES...WITH MVFR POSSIBLE
IN SOME OF THE HEAVIER SHOWERS. OTHERWISE...VFR IS FORECAST FOR THE
TAF SITES TODAY. CONDITIONS WILL DETERIORATE TO MVFR LATE AS SHOWERS
OVERSPREAD THE AREA. STROZ

&&

.MARINE...A SOMEWHAT TRICKY MARINE FORECAST THIS MORNING. TO START,
BUOYS ARE SHOWING SOUTH SWELL BECOMING DOMINANT AS BACKGROUND WEST
SWELL GRADUALLY DIMINISHES. AN AREA OF LOW PRESSURE WILL PASS TO THE
WEST OF THE WATERS TODAY, BRINGING NEAR GALE CONDITIONS TO THE
SOUTHWEST PORTION OF OUR WATERS. CHOSE TO EMPHASIZE THIS AS A HIGH
END SCA IN THE PRODUCTS BECAUSE THERE IS A LOT OF UNCERTAINTY
REGARDING THE STRENGTH AND COVERAGE OF THE GALE FORCE GUSTS.
REGARDLESS, THIS WILL HAVE TO BE MONITORED TODAY. AS THIS LOW PASSES
TO OUR WEST THE SOUTH SWELL ASSOCIATED WITH IT WILL REMAIN DOMINANT.
THE NEXT PROBLEM WILL BE A FRONT APPROACHING THE WATERS. SOUTH WINDS
AHEAD OF THE FRONT WILL INCREASE TO GALE FORCE MONDAY AND LAST
THROUGH WEDNESDAY. ISSUED A GALE WARNING FOR THE NORTHERN OUTER
WATERS AND A WATCH FOR THE SOUTHERN OUTER WATERS, THOUGH WOULD NOT
BE SURPRISED TO SEE THE WATCH UPGRADED AS MODEL AGREEMENT INCREASES
OVER THE NEXT DAY. MODELS ARE IN GOOD AGREEMENT SHOWING NEAR STORM
FORCE GUSTS TUESDAY NIGHT OVER THE EXTREME NORTHWEST PART OF OUR
WATERS, SO THIS WILL HAVE TO BE WATCHED BECAUSE SEAS MAY BE
UNDERDONE. ON TOP OF THIS SEAS WILL BECOME MIXED TOO. THE SOUTHERLY
WINDS WILL GENERATE STEEP SHORT PERIOD WAVES. ADDITIONALLY, THE LOW
PRESSURE LINKED TO THIS FRONT WILL GENERATE A WEST SWELL THAT WILL
MOVE THROUGH THE WATERS TUESDAY ONWARD. EITHER WAY THE SEAS WILL BE
HAZARDOUS. WINDS WILL DIMINISH AS THE FRONT PASSES ON WEDNESDAY BUT
THE WEST SWELL TRAIN WILL BUILD TO NEAR 20 FT SHORTLY AFTER AND THEN
GRADUALLY SUBSIDE. STROZ

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING MON THROUGH WED PZZ470.
GALE WATCH MON EVE THROUGH WED PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Dec 5, 11:49 AM PST, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
1149 AM PST SUN DEC 5 2010

CAZ001>004-076-061400-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
1149 AM PST SUN DEC 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A SYSTEM CURRENTLY LOCATED NEAR THE INTERNATIONAL DATELINE WILL
BRING STRONG WINDS TO COASTAL AREAS ON TUESDAY AND POTENTIALLY
SIGNIFICANT RAINFALL FOR THE LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 4, 9:05 PM PSTSmall Craft AdvisoryEKA17 hr
Dec 5, 3:22 AM PSTGale WatchEKA10 hr
Dec 5, 3:22 AM PSTGale WarningEKA3 days
Dec 5, 3:22 AM PSTSmall Craft AdvisoryEKA6 hr
Dec 5, 1:45 PM PSTGale WarningEKA13 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.